Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 429, NWS Norman, OK

May 30, 2013Grady County, McClain County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 30, 2013, 2:39 PM CDT for Grady County, McClain County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2013, 2:39 PM CDT (19:39 UTC)
Expired
May 30, 2013, 3:30 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Grady County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 50 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:52 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2281 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
703 m²/s²
Significant tornado parameter
4.2
Supercell composite
22.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:19 PM CDT, 20 minutes earlier.

Area forecast discussion, May 30, 2:19 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT THU MAY 30 2013

.DISCUSSION...
CURRENTLY...THROUGH 2 PM...SUPERCELLS HAVE DEVELOPED ALONG THE DRY
LINE/BOUNDARY...WHICH CURRENTLY EXTENDS FROM JUST W OF LAWTON TO
JUST NORTH OF STILLWATER. WITH AN ENVIRONMENT CONDUCIVE TO SUPERCELL
DEVELOPMENT...LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL
POSSIBLE. INDIVIDUAL SUPERCELLS WILL CONTINUE TO MOVE EAST THROUGH
THIS AFTERNOON AND EVENING BEFORE MERGING INTO A LINE AND PUSHING
EAST OVERNIGHT ACROSS ERN OK INTO THE OZARKS. AT THE MOMENT...A
TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

FOR THIS DISCUSSION...THE MAIN FORECAST CONCERN LIES IN THE NEAR
TERM AS SEVERE WEATHER CHANCES REMAIN ELEVATED FOR FRIDAY
AFTERNOON ACROSS PORTIONS OF CENTRAL OKLAHOMA.

THROUGH FRI MORNING...INCREASING RIDGING OVER THE PAC NW WILL AID
IN THE EWRD PROGRESSION OF THE 500MB TROUGH. WITH THE UPPER LEVEL
RIDGE AXIS POSITIONED OVER THE CENTRAL PLAINS BY MID DAY
FRI...ANOTHER SUBTLE SHORT WAVE WILL DROP SEWD OFF THE FRONT RANGE
THROUGH THE SRN PLAINS. UNLIKE THE PREVIOUS TWO DAYS...THE MORE
SOUTHERLY TRACK OF THE SFC LOW WILL RESULT IN A FRONTAL BOUNDARY
SINKING SLOWLY SWD THROUGH THE AFTN FRI. WITH THE FRONT IN
PLAY...THE DRY LINE ALSO MAKES ANOTHER PUSH EASTWARD...LIKELY
STALLING JUST SHY OF A MEDFORD TO WEATHERFORD TO SEYMOUR TX LINE.
WITHIN THE 12Z GUIDANCE...THE GFS REMAINS THE MORE BULLISH MEMBER
WITH THE SURGE OF THE DRY LINE AND STRENGTH OF THE WARM FRONT.
WITH INCREASING THUNDERSTORM CHANCES FROM CENTRAL INTO NERN OK.

WITH THE COMBINATION OF THE DRY LINE AND FRONTAL BOUNDARY...SEVERE
WEATHER CHANCES...INCLUDING TORNADOES...WILL ONCE AGAIN BE POSSIBLE
ACROSS THE REGION FRIDAY AFTERNOON. SFC TEMPS WILL CONTINUE TO
INCREASE ACROSS CENTRAL OK...INTO THE UPPER 80S/MID 90S...WHILE
SURFACE WINDS WILL BACK THROUGH THE EARLY AFTERNOON INCREASING 0-1
AND 0-3KM HELICITY ACROSS CENTRAL OK AHEAD OF THE DRY LINE. WITH
STRONG DEEP LAYER SHEAR AND STEEP MID LEVEL/700-500MB LAPSE RATES OF
OVER 9 C/KM...SUPPORT FOR ROTATING UPDRAFTS/SUPERCELLS WILL BE WELL
ESTABLISHED. TORNADOES...LARGE HAIL...DAMAGING WINDS WILL BE LIKELY
FRI AFTERNOON ACROSS PORTIONS OF CENTRAL OKLAHOMA. AS INITIAL
SUPERCELLS MOVE EASTWARD THROUGH THE EVENING...EXPECT THE REMAINING
CONVECTION TO MERGE INTO A LINE/MCS BEFORE EXITING ERN OK INTO THE
OZARKS.

FLOODING THREAT...
WITH CONTINUOUS OF HEAVY RAINFALL FROM CENTRAL
INTO ERN OK...FLOODING AND FLASH FLOODING CHANCES WILL INCREASE
THROUGH THIS EVENING AND ESPECIALLY TOMORROW (FRI). SHORT RANGE
GUIDANCE CONTINUES TO DEVELOP HEAVY RAINFALL ALONG THE COLD FRONT
FROM CENTRAL INTO ERN OK FRI NIGHT THROUGH SAT MORNING. IN
RESPONSE...A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR CENTRAL
AND NORTH CENTRAL OK THROUGH SATURDAY MORNING.

FOR THE WEEKEND...THE COLD FRONT WILL CONTINUE TO PUSH SWD THROUGH
THE MORNING HOURS...WITH SHOWERS AND THUNDERSTORMS EXITING ACROSS
S/SERN OK. WITH UPPER LEVEL RIDGING BUILDING IN FROM THE WEST
THROUGH SUNDAY...DRY WEATHER CAN BE EXPECTED TO CLOSE OUT THE
WEEKEND. SHOWER AND THUNDERSTORM CHANCES WILL RETURN EARLY NEXT WEEK
AS ANOTHER WAVE ENTERS THE REGION EARLY TUE THROUGH WED.

KURTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  88  68  81 /  20  70  60  30
HOBART OK         68  96  67  85 /  10  30  20  10
WICHITA FALLS TX  73  97  74  88 /  20  20  20  30
GAGE OK           57  90  57  81 /   0  10  20   0
PONCA CITY OK     70  85  65  79 /  50  70  70  10
DURANT OK         73  89  73  84 /  20  20  20  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ007-008-012-
     013-018>020-024>026-028>032.

TX...NONE.
&&

23/04
Hazardous weather outlook, May 30, 12:04 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1204 PM CDT THU MAY 30 2013

OKZ004>048-050>052-TXZ083>090-311015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1204 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS PORTIONS OF
CENTRAL AND EASTERN OKLAHOMA...AND A SLIGHT RISK ACROSS PORTIONS
OF WESTERN NORTH TEXAS AND THE REMAINING PORTIONS OF CENTRAL AND
EASTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS MAINLY EAST OF A LINE FROM ALVA... TO
WEATHERFORD... TO ALTUS OKLAHOMA... TO CROWELL AND KNOX CITY TEXAS.
WHILE THE MODERATE RISK EXTENDS EAST OF A LINE FROM WEST OF PONCA
CITY... TO WESTERN OKLAHOMA CITY... TO DUNCAN...TO ATOKA.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF BASEBALLS... WIND GUSTS OF 75 MPH...HEAVY RAINFALL...AND
TORNADOES.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM NOON THROUGH
10 PM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER
OPERATIONS THIS AFTERNOON AND EVENING.

DISCUSSION...
A DIFFUSE DRYLINE EXTENDED FROM NEAR WATONGA TO ALTUS AT
NOON...AND IS EXPECTED TO REMAIN NEAR THIS LOCATION UNTIL THIS
EVENING. THE DRYLINE WILL THEN RETREAT TO THE WEST.

AN OUTFLOW BOUNDARY WAS LOCATED FROM NEAR STILLWATER WEST TO THE
VICINITY OF WATONGA...WHERE IT INTERSECTED THE DRYLINE. THIS
FEATURE IS EXPECTED TO BEGIN TO DRIFT NORTH THIS AFTERNOON.

ISOLATED OR WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG THE DRYLINE AND OUTFLOW BOUNDARY THIS AFTERNOON AND
EARLY EVENING. INSTABILITY AND WIND FIELDS WILL BE FAVORABLE FOR
THE STORMS THAT DO DEVELOP TO BECOME SUPERCELL THUNDERSTORMS...
CAPABLE OF PRODUCING VERY LARGE HAIL... DAMAGING STRAIGHT-LINE
WINDS AND EVEN TORNADOES ACROSS THE RISK AREAS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE LIKELY IN CENTRAL AND NORTHERN OKLAHOMA
FRIDAY... DURING THE AFTERNOON AND EVENING. VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES ARE POSSIBLE WITH SEVERE
THUNDERSTORMS FRIDAY.

THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...BUT THERE WILL
BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH AT LEAST WEDNESDAY.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A POSSIBILITY
WITH STORMS FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
5 AM FRIDAY.

CMS

In the hours before

Special weather statement, May 30, 12:44 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT THU MAY 30 2013

OKZ024>030-301845-
OKLAHOMA OK-LINCOLN OK-MCCLAIN OK-GRADY OK-CLEVELAND OK-
POTTAWATOMIE OK-CANADIAN OK-
1244 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...CENTRAL LINCOLN...
NORTHWESTERN MCCLAIN...NORTHEASTERN GRADY...CLEVELAND...CENTRAL
POTTAWATOMIE AND EASTERN CANADIAN COUNTIES UNTIL 145 PM CDT...

...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS...

AROUND 1245 PM...RADAR INDICATED SCATTERED THUNDERSTORMS WERE
DEVELOPING FROM NORTH CENTRAL OKLAHOMA INTO SOUTHWEST PARTS OF THE
STATE.  THESE STORMS MAY APPROACH CENTRAL OKLAHOMA FROM THE WEST AND
SOUTHWEST AROUND 230 PM TO 4 PM.  CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF SEVERE STORMS WHICH CAN PRODUCED VERY LARGE HAIL...
DAMAGING WINDS...AND A POSSIBILITY OF TORNADOES.

LAT...LON 3512 9688 3507 9777 3566 9780 3574 9684
TIME...MOT...LOC 1736Z 240DEG 49KT 3539 9745
Special weather statement, May 30, 1:04 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
104 PM CDT THU MAY 30 2013

OKZ018-019-024-301830-
LOGAN OK-KINGFISHER OK-CANADIAN OK-
104 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...SOUTHEASTERN
KINGFISHER AND NORTHEASTERN CANADIAN COUNTIES UNTIL 130 PM CDT...

AT 101 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKARCHE...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
OKARCHE...CASHION...CIMARRON CITY AND NAVINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3575 9750 3572 9760 3572 9767 3570 9767
      3561 9796 3577 9805 3599 9766
TIME...MOT...LOC 1801Z 242DEG 25KT 3573 9791

AUSTIN
Special weather statement, May 30, 1:09 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
109 PM CDT THU MAY 30 2013

OKZ013-301845-
NOBLE OK-
109 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NOBLE COUNTY UNTIL 145 PM
CDT...

AT 105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
RED ROCK...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
RED ROCK...SOONER LAKE AND CERES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3656 9689 3654 9695 3654 9698 3650 9703
      3633 9703 3634 9693 3633 9692 3626 9724
      3645 9735 3659 9701 3658 9697 3660 9692
TIME...MOT...LOC 1805Z 242DEG 25KT 3640 9720

AUSTIN
Special weather statement, May 30, 1:17 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
117 PM CDT THU MAY 30 2013

OKZ019-024>030-301845-
LOGAN OK-OKLAHOMA OK-LINCOLN OK-MCCLAIN OK-GRADY OK-CLEVELAND OK-
POTTAWATOMIE OK-CANADIAN OK-
117 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...OKLAHOMA...
WESTERN LINCOLN...NORTHWESTERN MCCLAIN...NORTHEASTERN GRADY...
NORTHERN CLEVELAND...NORTHWESTERN POTTAWATOMIE AND EASTERN CANADIAN
COUNTIES UNTIL 145 PM CDT...

...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS...

AT 110 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT COBB IN
SOUTHERN CADDO COUNTY.  ON ITS CURRENT PATH AND MOVEMENT...THIS
STORM WILL APPROACH THE NEWCASTLE AREA AROUND 3 PM  AND SOUTHERN
OKLAHOMA CITY AND MOORE BETWEEN 315 AND 330 PM.

ANOTHER STORM WAS LOCATED BETWEEN PIEDMONT AND KINGFISHER.  THIS
STORM SHOULD MOVE ACROSS CENTRAL AND NORTHERN LOGAN COUNTY.

STORMS THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE
HAIL...DAMAGING WINDS ALONG WITH A RISK OF TORNADOES.

LAT...LON 3520 9693 3519 9779 3570 9773 3583 9691
TIME...MOT...LOC 1810Z 251DEG 24KT 3539 9745
Special weather statement, May 30, 2:23 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
223 PM CDT THU MAY 30 2013

OKZ019-025>030-302000-
LOGAN OK-OKLAHOMA OK-LINCOLN OK-MCCLAIN OK-GRADY OK-CLEVELAND OK-
POTTAWATOMIE OK-
223 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...CENTRAL
OKLAHOMA...WESTERN LINCOLN...NORTHWESTERN MCCLAIN...NORTHEASTERN
GRADY...NORTHERN CLEVELAND AND NORTHERN POTTAWATOMIE COUNTIES UNTIL
300 PM CDT...

...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS...

AT 222 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTHWEST OF
CHICKASHA...IN GRADY COUNTY. IF THE STORM CONTINUES ITS CURRENT
MOVEMENT...IT WILL ARRIVE IN NORMAN AT ABOUT 315 PM. IF IT DEVIATES
SLIGHTLY TO THE NORTH...IT WILL ARRIVE IN THE NEWCASTLE AREA AROUND
300 PM...AND MOORE ABOUT 315 PM.

ANOTHER SEVERE STORM WAS LOCATED JUST NORTHEAST OF GUTHRIE...IN
LOGAN COUNTY. THIS STORM IS EXPECTED TO REMAIN NORTH OF CARNEY...BUT
IF IT TURNS TO THE RIGHT OF ITS PRESENT COURSE IT WILL PASS NEAR
CARNEY AT ABOUT 245 TO 255 PM.

STORMS THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE
HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES.

LAT...LON 3531 9679 3524 9776 3588 9706 3557 9680
TIME...MOT...LOC 1909Z 240DEG 49KT 3534 9746

CMS
Special weather statement, May 30, 2:25 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT THU MAY 30 2013

OKZ038-039-302000-
STEPHENS OK-COMANCHE OK-
225 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEPHENS AND CENTRAL
COMANCHE COUNTIES UNTIL 300 PM CDT...

AT 221 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF MEDICINE PARK...MOVING EAST AT 25 MPH.  THIS STORM WAS INCREASING
IN INTENSITY AND MAY BECOME SEVERE.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
DIME SIZED HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3486 9826 3485 9815 3462 9810 3458 9863
      3476 9867
TIME...MOT...LOC 1921Z 259DEG 21KT 3469 9856

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Greer, Harmon, Roger Mills, Washita3 hr
May 29, 7:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Grant, Kay, Lincoln, Logan, Noble and 3 more52 min
May 29, 7:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more63 min
May 29, 7:19 PM CDTSpecial Weather StatementOUNLove41 min
May 29, 7:48 PM CDTSpecial Weather StatementOUNLincoln, Payne27 min
May 29, 7:54 PM CDTTornado WarningOUNBeckham, Greer, Washita36 min
May 29, 7:55 PM CDTSpecial Weather StatementOUNJohnston, Murray50 min
May 29, 8:00 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc60 min
May 29, 8:02 PM CDTSpecial Weather StatementOUNAtoka, Coal, Hughes58 min
May 29, 8:12 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love33 min
May 29, 8:29 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita61 min
May 29, 8:47 PM CDTSpecial Weather StatementOUNCarter, Love43 min
May 29, 9:02 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray58 min
May 29, 9:04 PM CDTSpecial Weather StatementOUNHughes, Pontotoc56 min
May 29, 9:33 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita72 min
May 29, 9:39 PM CDTSpecial Weather StatementOUNHughes36 min
May 29, 9:45 PM CDTSpecial Weather StatementOUNBlaine, Garfield60 min
May 29, 9:55 PM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray50 min
May 29, 10:41 PM CDTSpecial Weather StatementOUNJohnston49 min
May 29, 10:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Garfield, Kingfisher, Logan and 2 more46 min
May 29, 10:49 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall3 hr
May 29, 11:27 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall3 hr
May 29, 11:28 PM CDTAreal Flood AdvisoryOUNNoble2 hr
May 29, 11:30 PM CDTSpecial Weather StatementOUNCanadian, Logan, Noble, Payne60 min
May 29, 11:34 PM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr
May 29, 11:39 PM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston66 min
May 30, 12:28 AM CDTSpecial Weather StatementOUNGarfield, Kay, Kingfisher, Logan, Noble, Payne62 min
May 30, 12:42 AM CDTSpecial Weather StatementOUNCoal, Hughes63 min
May 30, 1:41 AM CDTSpecial Weather StatementOUNKay, Noble, Payne64 min
May 30, 6:58 AM CDTSpecial Weather StatementOUNCoal32 min
May 30, 7:47 AM CDTSpecial Weather StatementOUNBryan28 min
May 30, 7:52 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston38 min
May 30, 8:32 AM CDTSpecial Weather StatementOUNAtoka28 min
May 30, 8:52 AM CDTSpecial Weather StatementOUNWoods23 min
May 30, 11:55 AM CDTSpecial Weather StatementOUNNoble35 min
May 30, 12:25 PM CDTSpecial Weather StatementOUNNoble35 min
May 30, 12:30 PM CDTFlash Flood WatchOUNCanadian, Cleveland, Garfield, Grant, Hughes, Kay and 9 more43 hr
May 30, 12:32 PM CDTSpecial Weather StatementOUNCaddo28 min
May 30, 12:36 PM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
May 30, 12:44 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie61 min
May 30, 12:49 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
May 30, 1:04 PM CDTSpecial Weather StatementOUNKingfisher26 min
May 30, 1:09 PM CDTSpecial Weather StatementOUNNoble36 min
May 30, 1:14 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma46 min
May 30, 1:17 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma, Pottawatomie28 min
May 30, 1:20 PM CDTSevere Thunderstorm WarningOUNNoble10 min
May 30, 1:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady52 min
May 30, 1:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne43 min
May 30, 1:35 PM CDTTornado WarningOUNKingfisher, Logan40 min
May 30, 2:06 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 30, 2:13 PM CDTTornado WarningOUNLincoln, Logan, Payne47 min
May 30, 2:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 30, 2:25 PM CDTSpecial Weather StatementOUNComanche35 min
May 30, 2:42 PM CDTSpecial Weather StatementOUNLogan33 min
May 30, 2:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche48 min
May 30, 2:57 PM CDTTornado WarningOUNLincoln, Payne63 min
May 30, 3:14 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne46 min
May 30, 3:16 PM CDTSpecial Weather StatementOUNKingfisher44 min
May 30, 3:18 PM CDTTornado WarningOUNCleveland, Grady, McClain42 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady43 min
May 30, 3:43 PM CDTFlash Flood WarningOUNPayne4 hr
May 30, 3:47 PM CDTSpecial Weather StatementOUNCotton28 min
May 30, 3:49 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne41 min
May 30, 3:57 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain48 min
May 30, 4:08 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens67 min
May 30, 4:16 PM CDTSpecial Weather StatementOUNCotton59 min
May 30, 4:22 PM CDTSevere Thunderstorm WarningOUNComanche38 min
May 30, 4:30 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie30 min
May 30, 4:36 PM CDTTornado WarningOUNGarvin, Grady, Stephens54 min
May 30, 4:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie50 min
May 30, 4:41 PM CDTSpecial Weather StatementOUNJefferson34 min
May 30, 4:48 PM CDTSpecial Weather StatementOUNCleveland27 min
May 30, 4:50 PM CDTSpecial Weather StatementOUNLogan40 min
May 30, 4:54 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan51 min
May 30, 4:59 PM CDTTornado WarningOUNGarvin, Grady, Stephens31 min
May 30, 5:09 PM CDTAreal Flood AdvisoryOUNGrady3 hr
May 30, 5:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
May 30, 5:15 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens60 min
May 30, 5:16 PM CDTSevere Thunderstorm WarningOUNJefferson44 min
May 30, 5:22 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens53 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.